# SDR MALA975881

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826MA
- Make and model: Dhav DHC8102
- Aircraft serial: 330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Sensor
- Part number: 864202
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE WEIGHT ON WHEELS LIGHT STAYED ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NOSE LANDING GEAR RIGHT WOW SENSOR TARGET AND HT RIGHT MAIN LANDING GEAR LEFT WOW SENSOR.  COMPLETED GEAR SWINGS AND OPS CHECKS GOOD.
